T Nation

Headache and Chest Pain Day after Injecting Testosterone


#1

I’ve touched on this in my other post about starting dosage, but I think this is a more concerning issue. I’ve been getting headaches and chest pain (on left side) the day after injecting T Cypionate. I have a history of heart disease and heart attacks in my family so it freaks me out a bit. I’ve only been on TRT 3 weeks so my experience is limited. After doing some research I decided to taper down dosage, and inject 2X a week, hence the varying dosage you’ll see below.

Supporting: Anestrozle .5 2X a week, but after talking to doc. he advised to discontinue, because of headaches. Thought estrodial was low in initial lab anyway. No SHBG lab was done initially which I understand would have determined starting dosage/frequency.

hCG initially recommended 2X a week a 500, but after consultation with doc. a 1X/week 1000unit injection was advised on day prior to one of the T injections.

INITIAL LABS:
Testosterone, Serum 518 ng/dL (Range: 264 - 916)
Free Testosterone(Direct) 8.7 pg/mL (Range: 6.8 - 21.5)
Estradiol 13.8 pg/mL (7.6 - 42.6)
IGF-1 140 ng/mL (83 - 233)

1)So my first injection was 200mg. At this point I had no supporting medications. No headache, no chest pain. Even though this was the highest dosage I did.Via-I.M.
2)My second injection 7 days later 100mg Via: I.M. Headache and chest pain follwing day. Headache lasting from Noon-5pm. Chest pain lasted a day and half +
3) injection, 3.5 days later. 50mg I.M. Same side effect as after second injection.
4) injection, 3.5 days later. 70mg. SUB-Q. Very subtle headache but no chest pain whatsoever.
5) injection, 70mg SUB-Q 70mg. SUB-Q A bit more of headache than previously, but no chest.

I tested my blood pressure on both days when experiencing headache and chest pain and it was normal. 117/73.

Doctor actually didn’t advise going Sub-Q for headaches/chest pain, just eliminating Anestrozle. I took it upon myself to do so based on the research I’ve done on this site as well as advice I’ve received in response to my previous post. Thanks!!! He did think that 70mg vs.50mg 2X a week would be more appropriate for me. Then again, this clinic makes $$ on selling regimen.

Thanks again!!!


#2

These are known as hormonal headaches and I also get minor chest tightness, I get them every time I increase dosages. They go away in a few weeks.